Journal article icon

Journal article

VARIATIONAL CALCULATIONS AND THE NATURE OF THE PHASE-TRANSITION IN Z(2) GAUGE-THEORY

Publication status:
Published

Actions


Access Document


Journal:
NUCLEAR PHYSICS B More from this journal
Volume:
170
Issue:
1
Pages:
79-90
Publication date:
1980-01-01
DOI:
ISSN:
0550-3213
Pubs id:
pubs:240809
UUID:
uuid:8b7d7b50-3dc1-415c-a8ff-a35fa94554c6
Local pid:
pubs:240809
Source identifiers:
240809
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP